# SDR ASAA2019101490985

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,148 hours, 12,359 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CAUTION LT (CONT CAB) ILLUMINATES UPON RECALL. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE IAW B737-800 AMM 21-61-00 NO FAULTS NOTED.
